# SDR CALA0100741

- Difficulty date: August 4, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N16815
- Make and model: Doug DC-9-82
- Aircraft serial: 49113
- Aircraft time: 49,657 hours, 38,165 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fs 1271
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FRAME CORRODED AT FS 1271 FROM LONGERON 27L TO 27R. THE CORRODED AREA OF FRAME WAS CUT OUT IAW SRM 53-03, FIGURE 2A. A REPAIR WAS INSTALLED IAW SRM 53-05, FIGURE 2A, 53-10-3, AND 53-03, FIGURE 2A.
